# SDR 97FDEA00785

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27R CORRODED BETWEEN BS 700 AND BS 720.  *S/D*  REMOVED CORRODED SECTION AND INSTALLED NEW STR SECTION.
